# SDR SWAA2017121318434

- Difficulty date: December 6, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PASSENGER SEAT TRACK CORRODED ON UPPER SURFACE AT BS 727C+15, RBL 45.5.  REPAIRED SEAT TRACK PER SRM.
